# SDR DALA2016090706401

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FUEL ACCESS PLATE 520LB, SN 575.  HOLE WAS REWORKED IAW SRM 57-10-01, PAR 5, CONDITION II, 3.  HOLE AND COUNTERSINK WERE MEASURED WITH ID 0.3435" AND COUNTERSINK 0.613" THEREFORE WITHIN LIMITS OF REPAIR IAW SRM 57-10-01, PAR 5 CONDITION II.  BUSHING WAS FABRICATED IAW SRM 57-10-01, PAR 5 CONDITION II WITH OD 0.345" AND COUNTERSINK 0.508".  REWORK AREA WAS TREATED IAW SRM 51-10-04, PAR 21 NEW BUSHING REPAIRS WERE INSTALLED IAW SOPM 20-10-7 PAR 5.
